# SDR AALA202307052364

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A320*
- Aircraft serial: 6490
- Aircraft time: 26,317 hours, 10,635 cycles
- System (JASC): 5200 · Doors
- Part: Dampener
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE 2L INDICATED ON FLIGHT ATTENDANT PANEL. ACCOMPLISHED 2L DOOR BOTTLE SERVICING PER AMM 52-10-00.
